Congruence properties of paritions
Mathematische Zeitschrift, Tome 9 (1921), pp. 147-153
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1921__9_167617,
author = {S., Ramanujan},
title = {Congruence properties of paritions},
journal = {Mathematische Zeitschrift},
pages = {147--153},
year = {1921},
volume = {9},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MZ_1921__9_167617/}
}
S., Ramanujan. Congruence properties of paritions. Mathematische Zeitschrift, Tome 9 (1921), pp. 147-153. http://geodesic.mathdoc.fr/item/MZ_1921__9_167617/